# SDR SWAA2015032337709

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 72,939 hours, 60,929 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2817829
- Part serial: BN1453
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INNER DOOR DELAMINATED.  R & R DOOR IAW AMM.
